i often get that feeling, could just be a spastic diaghragm or more likely GERD/reflux. Gaviscon helps as needed. Also, if it is after working it, could be electrolyte imbalance. Make sure you are getting enough potassium and sodium. I notice when i eat a lot of protein it is worse. My theory is meat and protein is heavy on the stomach, when the stomach fills up, it puts more pressure on the nerves and veins and diaghragm, like a vasovagal response or something, especially after working out. Coconut water is good and has more potassium than a banana, and doesn't taste too bad when it is chilled. It is a really annoying feeling but its not gonna kill you or cause any harm... but for me increasing sodium helps. You should tell your doc and have CBC, CMP checked and if that's normal make sure you are getting enough calories for what your metabolism requires and make sure you are getting enough electrolytes as well. Good luck!